Conflict neutralization on binary space partitioning

James, A. and Day, A. M. (2000) Conflict neutralization on binary space partitioning. Computer Graphics Forum, 19 (2). pp. 153-163. ISSN 0167-7055

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 28 Feb 2011 10:42
Last Modified: 24 Jul 2019 17:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/21708
DOI: 10.1111/1467-8659.00451

Actions (login required)

View Item View Item